# SDR IPXA1M70285

- Difficulty date: November 4, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 60,841 hours, 11,433 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING FIXED L/E BEADED DOUBLER AT APPROX  XORS 546, FOUND CRACKED.   CRACKED AREA TRIMMED OFF IAW SRM 57-40-2, FIG 203 REPAIR 9 & EO MD11-5730-42916-A.  HFEC INSPECTION CARRIED OUT, NO CRACK EVIDENT.  REPAIR FILLER, ANGLE & DOUBLER FABRICATED IAW SRM 57-40-2, FIG 203.  REPAIR INSTALLED IAW MD11-5730-42916-A & SRM 57-40-2, REPAIR 9, FIG 203, REV 47.
